# SDR CALA2017010600022

- Difficulty date: January 6, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 72,627 hours, 8,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

57ABC SEAT EMERGENCY EEL FOUND INOP. REPLACED 57ABC SEAT EMERGENCY EEL AND C/O OPERATION TEST FOUND NORMAL AS PER AMM 33-51-12 REV 182.
